# SDR SWAA2025012377206

- Difficulty date: December 13, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT 2024-765963<[01] REPLACED ANGLE LOCATED BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 6 REVISION D - SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED 1 REPLACED ANGLE LOCATED BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 6 REVISION D - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE LOCATED BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 6 REVISION D - SEE INDIVIDUAL SIGN OFF BELOW
